Alert archive / Iowa / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 65, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 30, 2022, 9:07 PM CDT for Chickasaw County, Howard County, Mitchell County, Iowa. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2022, 9:07 PM CDT (02:07 UTC)
- Expired
- May 30, 2022, 9:45 PM CDT
- In force
- 38 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chickasaw County, IA, Howard County, IA, Mitchell County, IA
The radar
The La Crosse radar (KARX), 121 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 9:25 PM CDT | TSTM WND DMG | Elma, IA | POWER LINES REPORTED DOWN BETWEEN ELMA AND RICEVILLE. |
| May 30, 9:32 PM CDT | TSTM WND GST 62 | 1 Ssw Saratoga, IA | MESONET STATION FW5287 SARATOGA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 7:06 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1278 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1827 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.3
The text
As transmitted.
666
WUUS53 KARX 310207
SVRARX
IAC037-089-131-310245-
/O.NEW.KARX.SV.W.0065.220531T0207Z-220531T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
907 PM CDT Mon May 30 2022
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Eastern Mitchell County in north central Iowa...
Howard County in northeastern Iowa...
Northern Chickasaw County in northeastern Iowa...
* Until 945 PM CDT.
* At 906 PM CDT, severe thunderstorms were located along a line
extending from near Floyd to near Greene, moving northeast at 55
mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters reported trees down in Rudd just
before 9 PM.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Osage around 915 PM CDT.
Riceville around 925 PM CDT.
Elma around 935 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4350 9268 4350 9209 4308 9209 4300 9255
4321 9255 4321 9286
TIME...MOT...LOC 0206Z 216DEG 49KT 4318 9282 4293 9279
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
JSB5 follow-up statements
266
WWUS53 KARX 310216
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
916 PM CDT Mon May 30 2022
IAC037-089-131-310245-
/O.CON.KARX.SV.W.0065.000000T0000Z-220531T0245Z/
Mitchell IA-Howard IA-Chickasaw IA-
916 PM CDT Mon May 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN MITCHELL...HOWARD AND NORTHERN CHICKASAW COUNTIES...
At 913 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Osage to near Charles City,
moving northeast at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters reported a 72 mph wind gust 1 mile
south of Rockford just before 9 PM
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Riceville around 925 PM CDT.
Other locations in the path of these severe thunderstorms include
Elma, Jerico, Lime Springs and Cresco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4350 9268 4350 9209 4308 9209 4300 9255
4321 9255 4321 9286
TIME...MOT...LOC 0213Z 221DEG 53KT 4323 9267 4298 9265
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
JSB320
WWUS53 KARX 310222
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
922 PM CDT Mon May 30 2022
IAC037-089-131-310245-
/O.CON.KARX.SV.W.0065.000000T0000Z-220531T0245Z/
Mitchell IA-Howard IA-Chickasaw IA-
922 PM CDT Mon May 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN MITCHELL...HOWARD AND NORTHERN CHICKASAW COUNTIES...
At 920 PM CDT, severe thunderstorms were located along a line
extending from near Riceville to near Charles City, moving northeast
at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters near Colwell reported 60 to 70 mph
winds at 905 PM.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Riceville around 925 PM CDT.
Other locations in the path of these severe thunderstorms include
Elma, Jerico, Cresco and Lime Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4350 9268 4350 9209 4308 9209 4300 9255
4321 9255 4321 9286
TIME...MOT...LOC 0220Z 216DEG 49KT 4329 9261 4304 9259
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
JSB106
WWUS53 KARX 310230
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
930 PM CDT Mon May 30 2022
IAC037-089-131-310245-
/O.CON.KARX.SV.W.0065.000000T0000Z-220531T0245Z/
Mitchell IA-Howard IA-Chickasaw IA-
930 PM CDT Mon May 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN MITCHELL...HOWARD AND NORTHERN CHICKASAW COUNTIES...
At 930 PM CDT, severe thunderstorms were located along a line
extending from Riceville to near Ionia, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Riceville around 935 PM CDT.
Other locations in the path of these severe thunderstorms include
Cresco and Lime Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4350 9268 4350 9209 4308 9209 4300 9255
4321 9255 4321 9268
TIME...MOT...LOC 0230Z 216DEG 49KT 4336 9254 4311 9252
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
JSB911
WWUS53 KARX 310239
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
939 PM CDT Mon May 30 2022
IAC131-310248-
/O.CAN.KARX.SV.W.0065.000000T0000Z-220531T0245Z/
Mitchell IA-
939 PM CDT Mon May 30 2022
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MITCHELL COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern Iowa.
LAT...LON 4350 9209 4308 9209 4300 9255 4318 9248
4332 9246 4350 9241
TIME...MOT...LOC 0238Z 224DEG 51KT 4347 9232 4309 9237
$$
IAC037-089-310245-
/O.CON.KARX.SV.W.0065.000000T0000Z-220531T0245Z/
Howard IA-Chickasaw IA-
939 PM CDT Mon May 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR HOWARD AND NORTHERN CHICKASAW COUNTIES...
At 938 PM CDT, severe thunderstorms were located along a line
extending from near Lime Springs to near New Hampton, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Lime Springs around 945 PM CDT.
Other locations in the path of these severe thunderstorms include
Protivin and Cresco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4350 9209 4308 9209 4300 9255 4318 9248
4332 9246 4350 9241
TIME...MOT...LOC 0238Z 224DEG 51KT 4347 9232 4309 9237
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
JSB170
WWUS53 KARX 310242
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
942 PM CDT Mon May 30 2022
IAC037-089-310252-
/O.EXP.KARX.SV.W.0065.000000T0000Z-220531T0245Z/
Howard IA-Chickasaw IA-
942 PM CDT Mon May 30 2022
...THE SEVERE THUNDERSTORM WARNING FOR HOWARD AND NORTHERN CHICKASAW
COUNTIES WILL EXPIRE AT 945 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern Iowa.
LAT...LON 4350 9209 4308 9209 4300 9255 4318 9248
4332 9246 4350 9241
TIME...MOT...LOC 0242Z 216DEG 49KT 4351 9228 4313 9233
$$
JSBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:50 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 30, 6:50 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
650 PM CDT Mon May 30 2022
.DISCUSSION...(Tonight through Monday)
Issued at 200 PM CDT Mon May 30 2022
Key Messages:
- Tonight: Severe Risk - mostly west of the Mississippi River
- Wind Advisory west of the Mississippi into the evening
- Tue Storm Chances: shifting eastward
- Cooler Temps Return
- Late Week Rain Chances
* TONIGHT: Strong, Severe Storm Risk - Mainly West Of Mississippi
Sharpening upper level trough/closed low lifting north/northeast
across the northern plains this afternoon a +100 kt 300 mb jet
pushes north across MN. Strong 50 kt 850 mb jet takes the same path,
also serving to push low level moisture ahead of associated dry
line/cold front. MUCAPE pool of 2-3K J/kg building across MN. 60-70
kts of 0-6 km shear coincide with the instability axis with 40 kts
in 0-3 km and 30+ 0-1km. Widespread severe storms expected for
central/northern MN as a result.
South of there, meso models in good agreement with sparking
convection along a leading dry line/cold front as the afternoon
wears on, moving east across southern MN/IA, but not reaching SE
MN/NE IA until shortly after 00z. Instability not as strong as to
the west, but 1000-1500+ J/kg MUCAPE to play with and 50-60 kts 0-6km
shear (roughly 40kt 1-7km). RAP soundings suggest a 1-3 hour where
storms could be sfc based, but near sfc CIN increasing by 03z,
likely making any storm elevated. There will be a large hail,
damaging wind (1000 J/kg DCAPE) and isolated tor risk for SE MN/NE
IA for this evening, weakening/transitioning to elevated hail and
potentially wind as the evening wears on/storms shift east.
Some mixed signals in the meso models on whether the line would be
continuous or broken. A few only unzip along the front to the MN/IA
border, which would potentially carry this convection just north-
west of the local area (effectively keeping any severe risk away).
This likely stems from the CAP remaining stronger in the south.
Eventually convection gets going along the southern flank, with a
piece of upper level energy and branch of the low level jet playing
roles. Much of this convection could hold south of I-90. Instability
decreasing but still good shear for storm development. Some stronger
storm potential and can't rule out a few severe storms - but the
threat would be lesser compared to early this evening.
Some complexity to how this plays out locally and close monitoring
of development/environment will be needed to refine storm/severe
threat areas. Anticipate some adjustments.
* WINDY: continues into tonight
Even with the loss off daytime mixing, its going to stay windy
tonight as tight sfc pressure gradient (associated with sfc low
lifting north/northeast across the northern plains) persists.
Sustained winds in the lower 20 mph with gusts still pushing north
of 30 mph from time to time expected for SE MN/NE IA. Will likely be
able to let the Wind Advisory for these locations expire at 8 pm for
the mid 40s gusts.
* TUE STORM CHANCES: shifting east, could miss local area
Upper level trough/closed low continues to lift northeast into
southern Canada while an associated cold front hangs roughly from
southeast WI southwestwards through northern MO at 00z Wed.
Overnight convection across IA likely still ongoing by daybreak Tue,
moving northeast along the front. Should be in a weakening state for
the morning, with nocturnal cap keeping any storms elevated.
Heating/afternoon destabilization look to push MUCAPES upwards of
2500 J/kg, which should be enough to break cap by mid/late
afternoon. Expect further convection to develop around the front,
with wind shear aiding/supporting upscale strong/severe potential.
Positioning of the front/impacts of the morning convection aren't
entirely clear, but latest runs of meso/CAMS models favor keeping
the strong-severe storms just to the east/southeast of the local
area. Too close to say "no" (southwest WI just on the fringe), but
higher risk generally from southeast IA into southeast WI.
* COOLER: say goodbye to the summer heat/humidity
Much cooler, drier air pushes in post the passing upper level
trough/cold front Tue night...and looks to settle in for the rest of
the week with generally zonal/northwest flow a loft. Temps will take
a tumble as the bulk of the EC ensemble members (75%) keep highs at
or below the early June normals. GEFS concurs...with both suggesting
upper 60s to lower 70s into early next week. Comfortable start to
the summer month, but conditions more typical of early May rather
than June.
* RAIN CHANCES: late week-weekend potential
With the transition to quicker, mostly zonal-northwest flow a loft,
a few shortwave troughs are progged to spin across the region as
starting as soon as Thu night...with the possibility for more
ripples/rain chances through the weekend. Instability looks meager at
this time and no real tap into gulf moisture. Severe, heavy rain
threat looks low as a result.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 645 PM CDT Mon May 30 2022
South to southeast winds will not be quite as strong heading into
tonight, but will still remain gusty through this TAF period with
a respectable pressure gradient in place. These gusty surface winds
will mitigate concerns for low level wind shear overnight as a
modest low level jet passes overhead. Winds will turn more
southwesterly on Tuesday as a cold front approaches.
Other aviation concern tonight will be potential for a broken line
of showers/storms later this evening into early Tuesday morning.
Confidence still remains on the lower side owing to sparse
development thus far over central Iowa. However, hi-res models
still suggest expanding convective development over the next few
hours, likely pushing into RST after 02-03Z. Storms would weaken
as they progress eastward towards LSE by late evening. Dry
conditions are then on tap for both TAF sites once this potential
line of convection exits early Tuesday morning.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...Wind Advisory until 8 PM CDT this evening for MNZ086-087-094-095.
IA...Wind Advisory until 8 PM CDT this evening for IAZ008>010-018-019-
029.
&&
DISCUSSION...Rieck
AVIATION...KurzHazardous weather outlook, May 30, 8:21 PM CDT, 46 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 821 PM CDT Mon May 30 2022 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-311200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 821 PM CDT Mon May 30 2022 This Hazardous Weather Outlook is for portions of northeast Iowa...southeast Minnesota...central Wisconsin...southwest Wisconsin. .DAY ONE...Tonight Scattered thunderstorms will be possible tonight. A few storms may become strong to severe west of the Mississippi River through late evening, with large hail and damaging winds as the primary threats. The storms will gradually weaken as they progress into Wisconsin. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible Tuesday across northeast Iowa and southwest Wisconsin. A few storms may become strong to severe with a hail and wind threat. There are intermittent chances for storms later this week into the weekend, though severe weather is not anticipated at this time. .SPOTTER INFORMATION STATEMENT... A few spotter groups may be needed this evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled.
In the hours before
Local storm report, May 30, 7:47 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
747 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM NON-TSTM WND DMG ROCHESTER 44.01N 92.48W
05/30/2022 OLMSTED MN TRAINED SPOTTER
A LARGE TREE WAS BLOWN DOWN ONTO A DECK.
SPOTTER ESTIMATED 50 MPH WIND GUSTS AT THE
TIME.
&&
JSBSpecial weather statement, May 30, 8:33 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service La Crosse WI
833 PM CDT Mon May 30 2022
IAZ018-310200-
Floyd IA-
833 PM CDT Mon May 30 2022
...A strong thunderstorm will impact portions of Floyd County through
900 PM CDT...
At 832 PM CDT, trained weather spotters reported a strong
thunderstorm near Rockford, or 15 miles southeast of Mason City,
moving northeast at 60 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Trained weather spotters.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Rudd around 845 PM CDT.
Charles City and Floyd around 850 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northeastern Iowa.
&&
LAT...LON 4311 9302 4321 9291 4321 9255 4315 9255
4291 9290 4291 9303
TIME...MOT...LOC 0132Z 221DEG 54KT 4298 9301
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JSBSpecial weather statement, May 30, 8:58 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service La Crosse WI
858 PM CDT Mon May 30 2022
IAZ008-009-MNZ094-095-310300-
Howard IA-Mitchell IA-Fillmore MN-Mower MN-
858 PM CDT Mon May 30 2022
...A strong thunderstorm will impact portions of eastern Mitchell,
northwestern Howard, southeastern Mower and western Fillmore Counties
through 1000 PM CDT...
At 857 PM CDT, Doppler radar was tracking a strong thunderstorm near
Osage, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Riceville around 910 PM CDT.
Le Roy around 920 PM CDT.
Spring Valley around 935 PM CDT.
Preston and Wykoff around 940 PM CDT.
Fountain around 945 PM CDT.
Chatfield around 950 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northeastern Iowa...and southeastern Minnesota.
&&
LAT...LON 4385 9228 4385 9181 4321 9263 4321 9278
4327 9288
TIME...MOT...LOC 0157Z 219DEG 49KT 4328 9272
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JSBLocal storm report, May 30, 9:06 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
906 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG RUDD 43.13N 92.90W
05/30/2022 FLOYD IA FIRE DEPT/RESCUE
RUDD FIRE DEPARTMENT REPORTS NUMEROUS TREES
DOWN ACROSS TOWN. TIME ESTIMATED FROM RADAR.
&&The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:33 PM CDT | Special Weather Statement | ARX | Floyd | 27 min |
| May 30, 8:46 PM CDT | Severe Thunderstorm Warning | ARX | Floyd | 44 min |
| May 30, 8:58 PM CDT | Special Weather Statement | ARX | Mitchell | 62 min |
| May 30, 11:55 PM CDT | Special Weather Statement | ARX | Mitchell | 35 min |
| May 31, 12:39 AM CDT | Severe Thunderstorm Warning | ARX | Howard | 51 min |
| May 31, 1:44 AM CDT | Special Weather Statement | ARX | Clayton, Fayette | 46 min |
| May 31, 2:10 AM CDT | Special Weather Statement | ARX | Allamakee | 50 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.